Header menu link for other important links
X
An approximate solution of a fractional order differential equation model of human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells
Suat Ertürk Vedat, M. Odibat Zaid,
Published in Elsevier BV
2011
Volume: 62
   
Issue: 3
Pages: 996 - 1002
Abstract
In this paper, a fractional order differential system for modeling human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells is studied and its approximate solution is presented using a multi-step generalized differential transform method. The method is only a simple modification of the generalized differential transform method, in which it is treated as an algorithm in a sequence of small intervals (i.e. time step) for finding accurate approximate solutions to the corresponding systems. The solutions obtained are also presented graphically. © 2011 Elsevier Ltd. All rights reserved.
About the journal
JournalData powered by TypesetComputers and Mathematics with Applications
PublisherData powered by TypesetElsevier BV
ISSN08981221
Open AccessNo